Zeitschrift für angewandte Mathematik und Physik

, Volume 60, Issue 4, pp 640–650

Exponential decay for a viscoelastic problem with a singular kernel

Authors

    • Department of Mathematical SciencesKing Fahd University of Petroleum and Mineral
Article

DOI: 10.1007/s00033-008-8030-1

Cite this article as:
Tatar, N. Z. Angew. Math. Phys. (2009) 60: 640. doi:10.1007/s00033-008-8030-1

Abstract.

In this paper we consider a problem which arises in viscoelasticity. We prove exponential decay of solutions for the problem with a memory term involving a kernel which is singular at zero. This is established by introducing an appropriate Lyapunov type functional and using the energy method. This work extends earlier results.

Mathematics Subject Classification (2000).

35L2035B4045K05

Keywords.

Exponential decaymemory termrelaxation functionviscoelasticity

Copyright information

© Birkhäuser Verlag, Basel 2008